What Causes Unexplained Bruising

Save
Next Video:
About Doxycycline Acne Medicine....5

Unexplained bruising can be caused by alcohol use, as well as by aspirin and cortisone pills that act as blood thinners. Find out how vitamin E can cause bruising of the skin with help from a board-certified dermatologist in this free video on skin care and dermatology.

Part of the Video Series: Dermatology & Skin Diseases
Promoted By Zergnet

Video Transcript

Hello. My name is Dr. Loretta Ciraldo. Board certified dermatologist, and author of "Six Weeks to Sensational Skin." This is about the causes of unexplained bruising. The first thing that you need to know is that certain things that you take in by mouth, we know will cause increased bruising. First is alcohol. If you're somebody who bruises easily, when you go out and other people are drinking, ask for something like a wine spritzer. Have some carbonated water and white wine, and that way you're diluting out your alcohol content. Second thing is that pills like aspirin, cortisone pills, the non-steroidal anti-inflammatories, things like Aleve and Advil, they also are pretty potent blood thinners, and they can cause bruising. Vitamins can cause bruising, especially Vitamin E. So all of these things are very important in terms of really explaining, unexplained bruising. And good luck to you. This is Dr. Loretta Ciraldo.

Featured

Related Searches

M
Is DIY in your DNA? Become part of our maker community.
Submit Your Work!